# SDR SWAA061166

- Difficulty date: April 9, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 57,282 hours, 52,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOOK LOOSE.  REMOVED AND REPLACED HOOK PER SRM.
